# SDR PCSA02090601

- Difficulty date: February 9, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 839 DEPARTED MIA AND DURING THE CLIMB THE CREW REPORTED THE INBOARD FLAPS WERE STUCK AT 5 DEGREES, THE AIRCRAFT RETURNED BACK AND LANDED AT MIA WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED A GENERAL VISUAL INSPECTION OF THE INBOARD FLAP SYSTEM IAW B-727 MM CH 27-52-02, COULD NOT DUPLICATE THE PROBLEM ON THE GROUND.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK ON THE FLAP SYSTEM IAW B-727 MM CH 27-52-02, FOUND NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
